Oct 16, 2000
I AM ON METHADONE AND BECAUSE OF MY HEP IT SEEMS THAT IT CAN HOLD ME FOR DAYS.WHEN I DO TAKE IT WITHIN 2-4 HOURS I AM SLOWLY NODDING OFF.NO LONGER ON ANY HIV, AND STOPPED THE INJECTION IN MY BELLY, VERY TERRIBLE SIDE EFFECTS. THAT WAS FOR ME ANY WAY,I KNOW IT WORKS WELL FOR OTHERS. WHY DOESN'T MY DR. REDUCE OR TRY TO WEAN ME OFF THE METH.,I'VE DESCRIBED ALL THESE ITEMS WITH DR.I KNOW YOU HAVE NO LABS TO GO ON,BUT WHY WOULD YOU HESITATE FROM DOING SO? TIRED OF THE SLEEP. IT TAKES WHAT IT TAKES. THANK YOU.....
Response from Dr. Dieterich
I have heard this tale before. It sounds like you should be tapering off the methadone. Talk to your MD and to the social workers in the clinic. Good luck! DTD
fooling the virus
- Chances Of Getting A Hiv From One Sex Encounter
- Chances Of Getting Hiv From One Time Exposure
- How Long After Exposure Does It Take Hiv To Show Up In Blood Test?
- Chances Of Having Hiv After Sex With An Hiv Positive Person
- Why Does Chlamydia Infect Woman More Than Men?
- Which Glands Get Sore With Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.